# SDR USAA2013111800002

- Difficulty date: November 16, 2013
- Submitted: November 18, 2013
- Operation: Air carrier
- Aircraft: N285AY
- Make and model: Airbus A330-243
- Aircraft serial: 1100
- Aircraft time: 16,716 hours, 2,239 cycles
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Circuit Card
- Part number: A20030REP005
- Condition: Burned
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

UPON ACFT POWER UP AT GATE SMOKE VISIBLE FROM BEHIND GLARESHIELD ECAM ELECTRIC CIRCUIT BREAKER TRIPPED ANNUNCIATOR LIGHT RELAY ESS 8LP DISPLAYED.  MAINTENANCE REMOVED AND BURNED 1LPS CONTROL UNIT CIRCUIT BOARD, ANNUNCIATOR LIGHTS OPS CHECK IS GOOD.
